# SDR YENA2022061400599

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 71,043 hours, 25,764 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION REAR SPAR TOP SKIN OVERHANG LOWER SURFACE BETWEEN RIB 7A TO RIB 8 ON LH WING; REF AEROMAN WO 2022-163/1, NR 2022-285006; ACCOMPLISHED REPAIR OF CORROSION IN AN PREVIOUSLY REPAIRED AREA ON THE WING TOP SKIN PANEL 2 TRAILING EDGE OVERWING LOWER SURFACE IAW AEROMAN EA 57-0180-22 AND JETBLUE EC A22-471-01.
